Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Katiebird

Member
  • Total Reviews

    0
  • Content Count

    39
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Katiebird

  • Rank
    Junior Member

Recent Profile Visitors

1263 profile views
  1. Thanks for the encouragement! I'm well into my third month (40 mg the first, and 60 mg for the second & third) and I'm still not seeing any result! My face is looking worse now than when i started, which has me a bit worried. My doc says I'll be on a 20 week course, and the first 10 weeks are the worst. I'll be going into week 13 and I'm still breaking out like crazy! Obviously I'm gonna stick with it, but man, how much better can it really get in 7 weeks?!
  2. Well, it can't be the bcp this time cause I'm not on it! So I'm not sure what it could be....stress maybe? I've been under a lot of that lately. The first time (in 2004) my hair continued to shed for over a year AFTER stopping the pill & Accutane. So there's no way I'm stopping now, because I'm pretty sure I'll shed regardless, ya know?
  3. I'm on day 18 of 40mg Accutane and for the past week I *thought* my shed was up...well, today after washing & styling my hair I can honestly say it is. I don't want to blame Accutane because my hair DOES go through ups & downs shed-wise. Last time I was on tane I stopped after a month because of hairloss (which I later connected with bcp's) and it continued for over a year....so no matter how bad the shedding gets, I'm going to stick with it, cause I'll shed regardless. YIKES! I gues
  4. My hairloss wasn't from Accutane, but Ortho-tricyclen. I thought I'd reply anyway. No, it wasn't really 'massive' - it didn't fall out in clumps or anything. It was just like a neverending shed. Shower, brushing, drying, styling, and all throughout the day I'd have to pull hairs off my clothes. When I'd run my fingers through my hair, there'd be at least 4-5 strands come out, that type of thing. It wasn't noticable to anyone else, just very alarming to me. At the most I probably lost clos
  5. I'm on day 13 of 40mg Accutane and still oily (face & scalp) as ever. My lips, however, have been dry for over a week. This is my second course (though I was only on my first one for a month and seem to recall my face drying up right away). Blech, I'm getting impatient here! lol
  6. I started the pill in July 2004 to 1) see if maybe it would help improve my face, and 2) because I was planning to start Accutane the following month and obviously needed to be on the pill. I started Accutane in September and my shedding started exactly one week later. I had never heard anything about BCP related hairloss so I assumed it was the Accutane (even though I'd only been on it for 7 days) and stopped taking it. My hairloss continued, so I began to do more research. I found out that
  7. Is it possible that it's the BCP and NOT the Accutane that's causing the shedding? It seems rare (though not impossible) that hair shedding would start so soon after starting a medication, considering the length of hair cycles and whatnot. I know for a fact that going on and off the pill is known to cause major hair issues. I'm STILL dealing with them today and I was only on Ortho-Tricyclen for 2 months - and this was nearly 2 years ago!
  8. Bratz, are you on the pill now? Think back - is there any possible way that those could be the cause of your hairloss? Stopping, starting, switching, ect causes hairloss in a lot of women...including me...so try to think back.
  9. BCP's are actually what caused my hair to begin shedding, believe it or not! Here's my story: I started Ortho-tricyclen in July (of '04), and Accutane in September. I woke up one day and while I was washing & styling my hair, I noticed that the hair just kept coming out. I didn't think too much about it at first, but was definitely alarmed as it continued and got worse. I began doing research and in the meantime assumed it was the Accutane, although I'd only been on it for a couple of d
  10. I was on Ortho-tricyclen as well, and it didn't help my acne at all. It didn't make it any worse either though. It REALLY screwed with my system - it made my hair fall out drastically and I was horribly moody. I also gained quite a bit of weight. But I've heard it did wonders for other people....
  11. My doctor registered me with Ipledge yesterday, so it looks like I'll be starting in August. This 30 day waiting period sucks, but what can you do? My skin looks like CRAP and this will probably be the slowest month of my life, lol. So, is anyone else starting in August?
  12. Thanks guys! The derm's office just called and said they forgot to take the yellow sticker with my number on it and put it in my records - they need it to get me registered...figures, lol. Now I have to drive ALL the way back just to give them the darn sticker.
  13. I never got a password.... My doc gave me the prescription today and told me to wait until tomorrow (for whatever reason) to fill it - but to make sure I did it within 7 days. I'm not sure if he has to register me himself or what...I'm totally lost. Could I just go to the pharmacy without doing any of that, or do I have to make sure that I'm registered? Thanks for your help!
  14. Help! I have to register to answer the questions and select my two forms of BC, but I have NO idea how to do it!!
  15. I had my first blood test before starting Accutane, and the derm's office called back and said that my white blood cell count came back slightly low and they wanted me to go get retested to make sure it wasn't a lab error. I did, and go back to the derm tomorrow to find out the results. Everything else they tested - cholesterol, ect - was normal. Anyway, my question is - what do WBC's have to do with Accutane? Do they get lower on treatment?
×